I've been on protonix 40 mg for around a yr or longer. recently ive started taking sometimes 2-3 a day because i have upper abdominal pain. Well now i've felt really tired, exhausted, body aches and vomited a couple times since i got sick about 1 1/2 wk ago. went to er on friday 8-29-14. they said just uti but i didnt tell them i take the protonix sometimes 2/3 times a day. I've had plenty of uti/bladder infection & never felt like this/ also i get nausea a lot. Any help/advice appreciated.
- Protonix Information for Consumers
- Protonix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Protonix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2010 • 9 answers
Posted 31 Aug 2011 • 1 answer
Posted 7 Apr 2013 • 1 answer
Posted 29 May 2017 • 0 answers
Posted 17 Apr 2018 • 0 answers